# SDR ASAA2013122012184

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,393 hours, 1,087 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Failed
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP CONTROL INOPERATIVE.  COCKPIT TEMP VERY COLD REGARDLESS OF WHERE CONTROL IS POSITIONED.  ONLY WAY TO KEEP IT WARM IS TO TURN TRIM AIR OFF AND CONTROLL CAB OFF.  ACFT GROUNDED.  FOUND CONTROLL CABIN SENSOR FAULT ON BOTH PACK/ZONE TEMP CONTROLLERS.  REPLACED CONTROL CABIN TEMP SENSOR.  OPS CK GOOD.  REF AMM 21-61-10.
